It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 29 for coming off of diane 35. (0.020 seconds)


... However, I also feel like this is a MIRACLE drug in terms of curing my acne. ... (4 replies)
... I have been on Diane 35 for less than a year. I used to get cystic acne right around my period and this has helped a lot! ... (9 replies)
... I continued to use it. I also noticed that my hair was falling out a lot more than it used to. It started to get a lot worse about six months ago, so I did a bit of research and discovered it was a side effect of dianette. My hair is so much thinner than it used to be. I just hope that it all grows back. ... (2 replies)

... hello all! i have been on diane 35 for about a year...i also finished a course of accutane in august of last year... ... (5 replies)
... I'm about to go off of Diane as well. I've been on and off 3 bc's prior to this, and am 99. ... (11 replies)
... Hey everyone...ive had some type of acne since i was 11...im 22 now...ive used everything...i went on diane 35, but still got cysts and finally stopped getting them after 6 months...then my doc took me off diane a bit later...i switched to ortho tri.. ... (7 replies)
... Please go see your doctor ASAP! Diane 35 has a high risk of causing blood clots, especially in the legs! This can be very dangerous and lead to heart attacks, strokes or pulmonary edema! ... (4 replies)
... Hi, I Have benn taking Diane 35 for 12 months now and ever since I started Diane 35 I have been getting pains in my legs off and on. But for the past month now The pains are coming more often. The pain feels like someone kicked me in my leg and its stays for awhile. ... (4 replies)
... a BC pill used for acne but will stabalize my hormones. I have read that after coming off it, many people have gotten worse acne than before and their hormones go nuts a few months after stopping. I am afraid of that. ... (1 replies)
... I am quite nervous about coming off, as I am scared my hormones will be out of wack for awhile and I may break out badly. The only other thing diane has affected is my libido...it is pretty much gone most of the time these days! I do think that if you have acne, diane is a good choice. ... (38 replies)
... I agree that if you plan on going back on diane again after a period of time, unless it is to have a baby, there is no need to take a break. In fact, I honestly think it is better not to. ... (12 replies)
... The longer I was on it the better my skin got. However, within a few months of going off the pill my acne started coming back. So no, it was not a long term solution for me personally. ... (2 replies)
... Okay I pretty much know and understand that I have hormonal acne. I get these cysts on my chin at around that time of the month. Although I've been know to get them at other times...is this still hormonal? ... (10 replies)
... effects, no weight gain, headaches or anything, but it does decrease your libido. I am coming off because I don't want to be on the pill any longer. I don't think it is healthy in the long run, and I hope to never have to take another drug again. ... (11 replies)
... anyways...ive been on diane 35 for a year and a half now...im wanting to come off but am very nervous.. ... (5 replies)
... Now, I am off the pill just so a new dermatologist can evaluate me properly. ... (4 replies)
... I am in my twenties. I never did have too much of a problem with my skin. When choosing a bcp, it just made sense tp take one that was a relatively low hormonal doseage, and that worked to control pms breakouts. ... (36 replies)
... hi there,this may not be what you want to hear but couldnt help but notice your lengh of time on dianette.I have actually been on this pill for the last 10 years and im only 25! ... (6 replies)
... (6 replies)
... aking Dianette after being on it for 4 and a half years as a treatment for acne. I was just wondering if there is anyone else out there who has been on and come off Dianette and if they could share their experience as to what happened once they stopped the Dianette. ... (6 replies)




Pages: 1

All times are GMT -7. The time now is 04:11 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!